# SDR DALA13042913140

- Difficulty date: August 30, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA RT SIDE S23R BETWEEN FRAMES 69-70 SHEAR PLATE CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  NO ESTABLISHED LIMITS IN SRM.  R & R SHEAR PLATE IAW SRM 51-42-11 & DWG D53474180.
